# SDR IPXA2020022655502

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 33,010 hours, 22,438 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541034
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1FLOOR PANEL 211XAF IS DAMAGEDFABRICATED NEW PANEL 211XAF IAW SREO B757 5320-9692-K
